Optimization of the skid roads network

Title

Optimization of the skid roads network

Identifier

/unibl/sci/idNaucniRad:36982

Type

Date

Bibliographic Citation

V. Petković, D. Marčeta, G. Ćetković, M. Mihelič, D. Petrović, M. Sukur, Optimization of the skid roads network, Glasnik Šumarskog fakulteta Univerziteta u Banjoj Luci, Vol. 35, pp. 1 - 13, 2025

References

page start

1

page end

13

Is Part Of

Glasnik Šumarskog fakulteta Univerziteta u Banjoj Luci

list of authors

Position: 170164 (5 views)